# SDR MWE2008F00037

- Difficulty date: August 28, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N822ME
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 2460 · DC Power Distribution System
- Part: Pcdu
- Part number: 762904E
- Part serial: AAAB000538
- Condition: Inoperative
- Location: Elec Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DC BUSS INOPERATIVE, C/B TRIPPED. NORMAL CRUISE FL350. LT GEN WOULD NOT RESET. FOUND NUMEROUS FAULTS DISPLAYED IN COCKPIT. RESET LT PCDU C/B WITH POWER ON ACFT. REMOVED AND REPLACED PCDU RESET C/B. (K)
